Jump to content

Chemo Break is Over


kimblanchard

Recommended Posts

Well I got the results of my CT Scan today, following my two month Chemo Break. The news was really what was expected...the tumors have again started to grow. I did not even ask "How Much". My cough has worsened and I tire much easier now. But...we begin the battle anew next Tuesday with Cisplatin and Camptosar. Hoping that some success is realized. also hoping that I tolerate it as well as I have in the past. I have really been lucky and experienced very few problems associated with Chemo. Arming again for battle..... :D

jim

Link to comment
Share on other sites

Jim,

I'm adding my prayers that this chemo reacts against the cancer swiftly and that you have little to no side effects.

keep us posted and I'll be sending you positive thoughts.

Link to comment
Share on other sites

Jim,

Best of luck to you as you go into battle again. My prayers and good thoughts will be with you. Your little shadow is just adorable - don't tell him I said that - just tell him I said he looks "cool" . Bet you guys make quite a fishing team.

Hugs and prayers,

Nancy B

Link to comment
Share on other sites

Hey Jim,

Doggonit anyway. I hope that you handle this round as well as you have in the past. Keep on keepin'...

(wish I coulda been in that picture with your shadow that day...your little buddy, the boat, the pole, the early morning calm...Man, you know how to live..!)

All the best, Jim

Cindi o'h

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.